Sledovat
Jae-Kyung Woo
Jae-Kyung Woo
School of Risk and Actuarial Studies, UNSW Business School
E-mailová adresa ověřena na: unsw.edu.au - Domovská stránka
Název
Citace
Citace
Rok
On the class of Erlang mixtures with risk theoretic applications
GE Willmot, JK Woo
North American Actuarial Journal 11 (2), 99-115, 2007
1232007
Structural properties of Gerber–Shiu functions in dependent Sparre Andersen models
ECK Cheung, D Landriault, GE Willmot, JK Woo
Insurance: Mathematics and Economics 46 (1), 117-126, 2010
1002010
On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency
B Avanzi, ECK Cheung, B Wong, JK Woo
Insurance: Mathematics and Economics 52 (1), 98-113, 2013
922013
On some properties of a class of multivariate Erlang mixtures with insurance applications
GE Willmot, JK Woo
ASTIN Bulletin: The Journal of the IAA 45 (1), 151-173, 2015
492015
Gerber–Shiu analysis with a generalized penalty function
ECK Cheung, D Landriault, GE Willmot, JK Woo
Scandinavian Actuarial Journal 2010 (3), 185-199, 2010
392010
A note on discounted compound renewal sums under dependency
JK Woo, ECK Cheung
Insurance: Mathematics and Economics 52 (2), 170-179, 2013
382013
On the analysis of a general class of dependent risk processes
GE Willmot, JK Woo
Insurance: Mathematics and Economics 51 (1), 134-141, 2012
362012
Surplus analysis of Sparre Andersen insurance risk processes
GE Willmot, JK Woo
Springer, 2017
272017
A note on deficit analysis in dependency models involving Coxian claim amounts
D Landriault, WY Lee, GE Willmot, JK Woo
Scandinavian Actuarial Journal 2014 (5), 405-423, 2014
202014
Some remarks on delayed renewal risk models
JK Woo
ASTIN Bulletin: The Journal of the IAA 40 (1), 199-219, 2010
202010
A generalized penalty function for a class of discrete renewal processes
JK Woo
Scandinavian Actuarial Journal 2012 (2), 130-152, 2012
172012
Optimal dividend and capital injection strategy with a penalty payment at ruin: Restricted dividend payments
R Xu, JK Woo
Insurance: Mathematics and Economics 92, 1-16, 2020
162020
Surplus analysis for a class of Coxian interclaim time distributions with applications to mixed Erlang claim amounts
GE Willmot, JK Woo
Insurance: Mathematics and Economics 46 (1), 32-41, 2010
16*2010
On the discounted aggregate claim costs until ruin in dependent Sparre Andersen risk processes
ECK Cheung, JK Woo
Scandinavian Actuarial Journal 2016 (1), 63-91, 2016
142016
On orderings and bounds in a generalized Sparre Andersen risk model
ECK Cheung, D Landriault, GE Willmot, JK Woo
Applied Stochastic Models in Business and Industry 27 (1), 51-60, 2011
142011
On the joint analysis of the total discounted payments to policyholders and shareholders: dividend barrier strategy
ECK Cheung, H Liu, JK Woo
Risks 3 (4), 491-514, 2015
122015
Bayesian credibility under a bivariate prior on the frequency and the severity of claims
ECK Cheung, W Ni, R Oh, JK Woo
Insurance: Mathematics and Economics 100, 274-295, 2021
92021
Refinements of two-sided bounds for renewal equations
JK Woo
Insurance: Mathematics and Economics 48 (2), 189-196, 2011
92011
Multitype branching process with non-homogeneous Poisson and contagious Poisson immigration
L Rabehasaina, JK Woo
Journal of Applied Probability 58 (4), 1007-1042, 2021
8*2021
A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process
H Albrecher, ECK Cheung, H Liu, JK Woo
Insurance: Mathematics and Economics 103, 96-118, 2022
72022
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20